Alert archive / Washington / River Flood Warnings in 2019

River Flood Warning 2, NWS Spokane, WA

April 9, 2019Whitman County, Washington; Latah County, Idaho

NWS Spokane, WA issued this river flood warning at Apr 9, 2019, 3:17 PM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Apr 9, 2019, 8:00 PM PDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Apr 9, 2019, 3:17 PM PDT (22:17 UTC)
In effect from
Apr 9, 2019, 8:00 PM PDT
Expired
Apr 10, 2019, 9:28 PM PDT
In force
25 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

Counties Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 101 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Palouse River near Potlatch (PLOI1).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

030 
WGUS46 KOTX 092217
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane, WA
317 PM PDT Tue Apr 9 2019

...The National Weather Service in Spokane has issued a flood warning
for the following rivers and lakes in Idaho...Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties

...Much of Latah county will likely receive a third of an inch to a 
half an inch of rain this evening. Runoff will likely push the 
Palouse River near Potlatch above the Flood Stage of 15 feet 
this evening into Wednesday...


IDC057-WAC075-101016-
/O.NEW.KOTX.FL.W.0002.190410T0309Z-190411T0728Z/
/PLOI1.1.ER.190410T0309Z.190410T1200Z.190410T1928Z.NO/
317 PM PDT Tue Apr 9 2019

The National Weather Service in Spokane, WA has issued a 

* Flood Warning for 
  The Palouse River near Potlatch.
* from this evening to late Wednesday night.
* At  2:45 PM Tuesday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Palouse River is expected to rise above flood stage 
  this evening and creast near 15.9 feet by early Wednesday. The 
  river is forecast to fall below flood stage by tomorrow early 
  afternoon.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$
6 follow-up statements
086 
WGUS86 KOTX 100035
FLSOTX
Flood Statement
National Weather Service Spokane, WA
535 PM PDT Tue Apr 9 2019

...The flood warning continues for the following rivers and lakes in 
Idaho...Washington...

  Paradise Creek at Moscow affecting Latah and Whitman Counties
  Palouse River near Potlatch affecting Latah and Whitman Counties

...The Moscow area will likely receive a third of an inch to a 
half an inch of rain through this evening. The creek has already
surpassed flood stage and may reach moderate flood stage. Minor
flooding is also expected on the Palouse River near Potlatch...


IDC057-WAC075-101500-
/O.EXT.KOTX.FL.W.0001.190410T0022Z-190410T1500Z/
/PACI1.1.ER.190409T2240Z.190410T0900Z.190410T1300Z.NR/
535 PM PDT Tue Apr 9 2019

...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
  The Paradise Creek at Moscow.
* from this afternoon to Wednesday morning.
* At  4:45 PM Tuesday the stage was  9.68 feet.
* Flood stage is  9.20 feet.
* Forecast...The creek will continue to rise tonight and may reach 
  10.0 feet before falling by morning.
* At  10.0 feet...Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water. 
* At   9.2 feet...Water will be out of the creek at the intersection 
  of Bridge Street and Hillcrest Drive and may also be flowing into 
  the intersection at this stage.
* At   8.8 feet...Water will begin backing up through the storm drains
  on Roosevelt Street. 


&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704


$$

IDC057-WAC075-110035-
/O.EXT.KOTX.FL.W.0002.190410T0300Z-190411T0728Z/
/PLOI1.1.ER.190410T0300Z.190410T1200Z.190410T1928Z.NO/
535 PM PDT Tue Apr 9 2019

...Flood Warning now in effect until late Wednesday night...
The Flood Warning continues for
  The Palouse River near Potlatch.
* until late Wednesday night.
* At  5:01 PM Tuesday the stage was 14.11 feet.
* Flood stage is 15.00 feet.
* Minor flooding is forecast.
* Forecast...The Palouse River is expected to rise above flood stage 
  this evening and crest near 15.9 feet by early Wednesday. The 
  river is forecast to fall below flood stage by tomorrow early 
  afternoon.
* At  17.5 feet...Water will be over Flannigan Creek Road where it 
  crosses the Palouse River just downstream of Potlatch, Idaho.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.


&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$
360 
WGUS46 KOTX 100318
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane, WA
818 PM PDT Tue Apr 9 2019

...Observed Flooding Changed from Minor to Moderate Severity for the 
following rivers in Idaho...Washington...

 Paradise Creek at Moscow affecting Latah and Whitman Counties

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers and lakes in Idaho...Washington...
 
  Palouse River near Potlatch affecting Latah and Whitman Counties


IDC057-WAC075-101300-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-190410T1300Z/
/PACI1.2.ER.190409T2240Z.190410T0900Z.190410T1300Z.NO/
818 PM PDT Tue Apr 9 2019

...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Paradise Creek at Moscow.
* until Wednesday morning.
* At  7:45 PM Tuesday the stage was 10.03 feet.
* Flood stage is  9.20 feet.
* Forecast...Paraside Creek reached 10.2 feet at 7:15 PM Tuesday. The
  creek is expected to remain high between 9 and 10 feet this evening
  and then fall to below flood stage by Wednesday morning.
* At  10.0 feet...Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water. 
* At   9.2 feet...Water will be out of the creek at the intersection 
  of Bridge Street and Hillcrest Drive and may also be flowing into 
  the intersection at this stage.
* At   8.8 feet...Water will begin backing up through the storm drains
  on Roosevelt Street. 

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704


$$

IDC057-WAC075-101517-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0827Z/
/PLOI1.2.ER.190410T0318Z.190410T1200Z.190410T2027Z.NO/
818 PM PDT Tue Apr 9 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Palouse River near Potlatch.
* until late Wednesday night.
* At  7:46 PM Tuesday the stage was 14.77 feet.
* Flood stage is 15.00 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to 
  rise to near 16.8 feet by early tomorrow. The river is forecast to
  fall below flood stage by tomorrow early afternoon.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$
750 
WGUS46 KOTX 100910
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane, WA
210 AM PDT Wed Apr 10 2019

...Observed Flooding Changed from Moderate to Minor Severity for the 
following rivers and lakes in Idaho...Washington...
  Paradise Creek at Moscow affecting Latah and Whitman Counties

...Forecast Flooding Changed from Moderate to Major Severity for the 
following rivers and lakes in Idaho...Washington...
  Palouse River near Potlatch affecting Latah and Whitman Counties


IDC057-WAC075-101300-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-190410T1300Z/
/PACI1.1.ER.190409T2240Z.190410T0215Z.190410T1300Z.NO/
210 AM PDT Wed Apr 10 2019

..Observed Flooding Changed from Moderate to Minor Severity...
The Flood Warning continues for 
 The Paradise Creek at Moscow.
* until this morning.
* At  1:45 AM Wednesday the stage was  9.49 feet.
* Flood stage is  9.20 feet.
* At  10.0 feet...Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water. 
* At   9.2 feet...Water will be out of the creek at the intersection 
  of Bridge Street and Hillcrest Drive and may also be flowing into 
  the intersection at this stage.
* At   8.8 feet...Water will begin backing up through the storm drains
  on Roosevelt Street. 

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704


$$

IDC057-WAC075-102111-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0940Z/
/PLOI1.3.ER.190410T0323Z.190410T1200Z.190410T2140Z.NO/
210 AM PDT Wed Apr 10 2019

...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for 
 The Palouse River near Potlatch.
* until late tonight.
* At  1:46 AM Wednesday the stage was 16.79 feet.
* Flood stage is 15.00 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river is expected to continue to rise to near  17.6 
  feet by early this morning. The river is forecast to fall below 
  flood stage this afternoon.
* At  17.5 feet...Water will be over Flannigan Creek Road where it 
  crosses the Palouse River just downstream of Potlatch, Idaho.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$
744 
WGUS86 KOTX 101304
FLSOTX
Flood Statement
National Weather Service Spokane, WA
604 AM PDT Wed Apr 10 2019

...The flood warning has expired for the following rivers and lakes 
in Idaho...Washington...

  Paradise Creek  Moscow affecting Latah and Whitman Counties
  
...The flood warning continues for the following rivers and lakes in 
Idaho...Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties
  South Fork Palouse River at Pullman affecting Whitman County

IDC057-WAC075-101334-
/O.EXP.KOTX.FL.W.0001.000000T0000Z-190410T1330Z/
/PACI1.2.ER.190409T2240Z.190410T0215Z.000000T0000Z.NR/
604 AM PDT Wed Apr 10 2019

The Flood Warning has expired for
  The Paradise Creek at Moscow.
* At  5:45 AM Wednesday the stage was  8.90 feet.
* Flood stage is  9.20 feet.
* At   8.8 feet...Water will begin backing up through the storm 
  drains on Roosevelt Street. 

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704


$$

IDC057-WAC075-110940-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0940Z/
/PLOI1.2.ER.190410T0323Z.190410T1201Z.190410T2140Z.NO/
604 AM PDT Wed Apr 10 2019

...Flood Warning now in effect until late tonight...
The Flood Warning continues for
  The Palouse River near Potlatch.
* until late tonight.
* At  5:46 AM Wednesday the stage was near 16.94 feet.
* Flood stage is 15.00 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to fall to below flood
  stage by this afternoon.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$

WAC075-101857-
/O.CON.KOTX.FL.W.0003.000000T0000Z-190410T1857Z/
/PULW1.1.ER.190410T1025Z.000000T0000Z.190410T1045Z.NO/
604 AM PDT Wed Apr 10 2019

The Flood Warning continues for
  The South Fork Palouse River at Pullman.
* until this morning.
* At  5:15 AM Wednesday the stage was near 7.0 feet.
* Flood stage is  7.00 feet.
* At   7.0 feet...Minor flooding in the residential and business areas
  along the river in and around Pullman can be expected.
* At   6.5 feet...Water will be up to the bottom of the pedestrian 
  bridge at Main and Pine Street. The low spot on Morton Street near 
  Reaney Park will be flooded. Water will be up along the foundations
  of the older commercial buildings along Poplar Street near its 
  intersection with State Street as well as the older buildings on 
  Main Street bewteen Kamiaken and Paradise Streets. Flooding of 
  pasture land downstream of Pullman.

&&

LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750 4692 11735


$$
155 
WGUS86 KOTX 101619
FLSOTX
Flood Statement
National Weather Service Spokane, WA
919 AM PDT Wed Apr 10 2019

...The flood warning is cancelled for the following rivers and lakes 
in Washington...

  South Fork Palouse River at Pullman affecting Whitman County

...The flood warning continues for the following rivers and lakes in 
Idaho...Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties


IDC057-WAC075-111207-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T1207Z/
/PLOI1.2.ER.190410T0323Z.190410T1201Z.190411T0007Z.NO/
919 AM PDT Wed Apr 10 2019

...Flood Warning now in effect until late tonight...
The Flood Warning continues for
  The Palouse River near Potlatch.
* until late tonight.
* At  8:46 AM Wednesday the stage was 16.82 feet.
* Flood stage is 15.00 feet.
* Moderate flooding is occurring and Moderate flooding is forecast 
  this morning.  Then Minor flooding is forecast after 1:30 PM.
* Forecast...The river is expected to continue to fall to below flood
  stage by late this afternoon.
* At  16.5 feet...Water will be up to the back door at the city shop 
  in Palouse. Water will approach the home on Main St near Hayton 
  Greene Park. Lions Club Park in Palouse will be submerged and water
  will be around the playground at the Hayton Greene Park.
* At  15.0 feet...Extensive flooding of the low lying areas between 
  Potlatch, ID and Palouse, WA will occur. Flooding will occur at the
  Lions Club Community Park and Hayton Greene Park in Palouse. South 
  River Road will likely be flooded where it crosses the Palouse 
  River at Wellesley Rd. The Potlatch softball and baseball fields 
  will start to flood.


&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$

WAC075-101649-
/O.CAN.KOTX.FL.W.0003.000000T0000Z-190410T1857Z/
/PULW1.1.ER.190410T1025Z.000000T0000Z.190410T1045Z.NO/
919 AM PDT Wed Apr 10 2019

The Flood Warning is cancelled for
  The South Fork Palouse River at Pullman.
* At  8:15 AM Wednesday the stage was  5.55 feet.
* Flood stage is  7.00 feet.
* Fell below flood stage at  3:45 AM Wednesday.
* Forecast...The river is expected to continue to fall to 4.0 feet by
  early tomorrow.

&&

LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750 4692 11735


$$
246 
WGUS86 KOTX 110428
FLSOTX
Flood Statement
National Weather Service Spokane, WA
928 PM PDT Wed Apr 10 2019

...The flood warning is cancelled for the following rivers and lakes 
in Idaho...Washington...

  Palouse River near Potlatch affecting Latah and Whitman Counties

IDC057-WAC075-110458-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-190411T1207Z/
/PLOI1.2.ER.190410T0323Z.190410T1201Z.190411T0356Z.NO/
928 PM PDT Wed Apr 10 2019

The Flood Warning is cancelled for
  The Palouse River near Potlatch.
* At  9:01 PM Wednesday the stage was 14.97 feet.
* Flood stage is 15.00 feet.
* Fell below flood stage at  8:56 PM Wednesday.
* Forecast...The river is expected to continue to fall to 11.8 feet 
  by Friday morning.

&&

LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Apr 9, 3:07 PM PDT, 10 minutes earlier.

Area forecast discussion, Apr 9, 3:07 PM PDT, 10 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
307 PM PDT Tue Apr 9 2019

.SYNOPSIS...
Wednesday and Thursday will be showery and occasionally breezy.
Friday will likely be the driest day of the week with the return
of precipitation this weekend. Daytime high temperatures this week
will mainly be in the 50s.

&&

.DISCUSSION...

Tonight: Bands of rain wrapping around a low pressure trough in
western Montana will continue to produce rain over the Idaho
Panhandle and southeast Washington this evening. A small scale
circulation that spent much of the day over Spokane and Couer
d'Alene will drift across the Palouse into the southern Idaho
Panhandle this evening producing a quarter to half inch of
rainfall across some basins that already have streams and rivers
swollen from persistent rainfall the last 3 days. Paradise Creek
around Moscow and the Palouse River near Potlatch are currently
wavering around their respective Action Stages. The shot of rain
this evening may be enough to push these small rivers near flood
stage. Lawyer Creek and the South Fork of the Clearwater River
near Kamiah will also deal with more runoff through the night
which may contribute to lingering minor flooding.

In central Washington, places like Wenatchee, Chelan, and
Vantage will experience northwest winds of 20 to 25 mph with
gusts as high as 35 mph through mid evening. The gusty winds will
advect drier surface dewpoints across the Columbia Basin which
should decrease our potential for thunderstorms. By 6 PM, cells
over southeastern Washington should be weakening.

Wednesday and Thursday: The southern Idaho Panhandle and southeast
corner of Washington will finally get a break from the persistent
rain during the day Wed. Another round of light rain will arrive
late in the day Wednesday and produce amounts up to a quarter of
an inch by Thursday morning. The latest runs of the GFS, ECMWF and
NAM keep periods of light rain over the Blue Mountains and Camas
Prairie through Thursday night. The west or northwest trajectory
of the mid-level winds suggest that little precipitation of
significance will fall across the Columbia Basin and the lee of
the Cascades. Snow levels will be low enough Wed night into
Thursday that elevations above 3500-4000ft will receive some
accumulating snow. Motorists with plans to cross the Cascade
passes early Thu morning will have a good chance of experiencing
some slick driving conditions. /GKoch

Friday through Monday: High pressure is still on track to build
across the western US and bring a brief period of clearing over the
Inland Northwest on Friday. An embedded short wave pushing
southeast across the extreme northeast Washington and the northern
Panhandle will increase POPs and a slight chance of some isolated
showers over higher elevations of the region, but will steadily
fall off through Saturday morning. Another low pressure system
with a deepening upper wave and a well defined warm and cold
sector will push east over the Cascades Saturday morning, lowering
snow levels to at least 3500 feet Saturday morning before
progressing into eastern Washington Saturday. Ahead of this
system some moderate isentropic lift will assist in the spreading
of light rain over the Western Plains, the Palouse, and continue
east into the Idaho Panhandle. Model guidance so far has been
steady with regards to the timing of the systems moving through
the region with the Canadian guidance being the out-layer showing
a much drier scenario. The POPs forecast shows precipitation
continue through Sunday with some clearing over the Columbia and
the lower foothills of the eastern Cascades with only the slight
chance of a stray isolated rain showers over lower valleys or snow
showers developing over higher elevation. By Monday, gradual
clearing and cooler temperatures should be the predominate factors
playing out. /aky

Monday and Tuesday: An active jet will keep the weather active.
There is little confidence in timing for a shortwave disturbance
this far out in the forecast. Precipitation will favor the Idaho
Panhandle with valley rain and mountain snow. Winds will also be a
bit breezy as well. Since soils will remain saturated, there will
be at least a minor threat for a continuation of rock slides and
small stream flooding concerns. /SVH

&&

.AVIATION...
18Z TAFS: Bands of rain wrapping around low pressure in western
Montana will continue to impact the Spokane, Coeur d'Alene,
Pullman, and Lewiston airports through the afternoon. Ceilings and
visibilities should gradually improve as the deformation band
sinks southeast. Northwest winds at Spokane and Couer d'Alene are
downslope and should scour low stratus out of these airports this
evening and into the night. The Lewiston and Pullman TAFs may be
more challenging and could hold onto low clouds longer than the
TAF suggests. For Wenatchee and Moses Lake, gusty northwest winds
are expected to peak late this afternoon and gradually subside
overnight with VFR cigs and visibility. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        35  54  34  52  34  56 /  30  20  60  30  20  10
Coeur d'Alene  36  53  35  51  34  55 /  70  30  80  30  20  10
Pullman        36  50  36  51  35  53 /  80  20  80  50  40  10
Lewiston       41  56  42  55  39  58 /  70  10  80  50  50  10
Colville       35  55  34  54  33  58 /  20  30  50  30  10  10
Sandpoint      35  51  34  51  32  54 /  60  30  80  40  20  20
Kellogg        36  49  34  49  32  52 / 100  30  90  50  30  20
Moses Lake     40  61  37  60  37  64 /  10  20  10  20  30   0
Wenatchee      40  60  39  58  40  62 /   0  10  20  30  30   0
Omak           36  60  34  59  35  64 /   0  20  20  30  20   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, Apr 9, 3:33 AM PDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
333 AM PDT Tue Apr 9 2019

IDZ026-027-WAZ031-032-101500-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Lower Garfield and Asotin Counties-
333 AM PDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North Central
Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Continued rises on rivers and streams are expected. Localized
debris flows are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Rises on rivers and streams may linger on into Wednesday with
gradual decline possible through the remainder of the week.
Localized debris flows will remain possible.

IDZ001>004-WAZ033>038-041>044-101500-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Washington Palouse-Moses Lake Area-
Upper Columbia Basin-Spokane Area-Northeast Mountains-
Okanogan Highlands-Wenatchee Area-East Slopes Northern Cascades-
Okanogan Valley-Waterville Plateau-
333 AM PDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

No hazardous weather is expected at this time.

In the hours before

Local storm report, Apr 9, 11:35 AM PDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1135 AM PDT TUE APR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLOOD            KAMIAH                  46.23N 116.02W
04/09/2019                   LEWIS              ID   EMERGENCY MNGR

            FLOODING OF KAMIAH CITY PARK ALONG LAWYERS
            CREEK.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:09 PM PDTRiver Flood WarningOTXWhitman17 hr
Apr 9, 5:43 AM PDTAreal Flood AdvisoryOTXLewis25 hr

Nearby

River Flood Warnings in Washington, 2019River Flood Warnings in Idaho, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.